# SDR SIMA20161101003

- Difficulty date: November 1, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 37,349 hours, 33,872 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER FUSELAGE SKIN CRACKED AFT OF FRAME 75 AND ABOVE STRINGER 2R, APPROX 3/8' LONG. INSTALLED REPAIR DOUBLER, FILLER, SHIM  DRAG ANGLE ON RT UPPER FUSELAGE AFT OF FRAME 75 AND ABOVE STRINGER 2R IAW SRM 53-31-01. SEE WIPS AND TASKS FOR DETAILS.
